Alert archive / Texas / River Flood Warnings in 2016

River Flood Warning 5, NWS Corpus Christi, TX

March 19, 2016Nueces County, Texas

NWS Corpus Christi, TX issued this river flood warning at Mar 19, 2016, 3:29 AM CDT for Nueces County, Texas. It took effect at Mar 19, 2016, 3:41 AM CDT. It was in force for 37 hr.

The area

The outline as issued.

The facts

Issued
Mar 19, 2016, 3:29 AM CDT (08:29 UTC)
In effect from
Mar 19, 2016, 3:41 AM CDT
Expired
Mar 20, 2016, 4:30 PM CDT
In force
37 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
Moderate

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 6 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oso Creek near Corpus Christi (OOST2). The gauge peaked at 21.46 ft at Mar 19, 2016, 12:00 PM CDT.

actionminormoderate10152003/1903/2003/21
Action stage
11 ft
Minor stage
20 ft
Moderate stage
20 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08211520, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

492 
WGUS44 KCRP 190829
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
329 AM CDT SAT MAR 19 2016

...The National Weather Service in Corpus Christi has issued a Flood 
Warning for the following rivers in Texas...

  Oso Creek Near Corpus Christi affecting Nueces County

.Recent heavy rainfall over the aforementioned 
river basin will result in river rises above flood stage 
during the next 12 to 24 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 
All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. River stage forecasts 
are based on observed and forecast rainfall. If actual rainfall 
varies from forecast values...Forecast river stages will vary 
accordingly.
For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp
$$

&&

TXC355-200229-
/O.NEW.KCRP.FL.W.0005.160319T0841Z-160320T2130Z/
/OOST2.2.ER.160319T0841Z.160319T1600Z.160320T0530Z.NO/
329 AM CDT SAT MAR 19 2016

The National Weather Service in Corpus Christi has issued a 

* Flood Warning for 
  the Oso Creek Near Corpus Christi.
* until Sunday afternoon...or until the warning is cancelled.
* At  3:15 AM Saturday the stage was 19.1 feet.
* Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast:  Rise above flood stage by early this morning and 
  continue to rise to near 21.5 feet by late this morning. The river 
  will fall below flood stage by late Saturday night or early Sunday
  morning.

* At 20.0 feet Moderate lowland flooding occurs, from the headwaters 
near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
and low bridges near the creek are also flooded.
&&
 
LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737

$$

GW
2 follow-up statements
475 
WGUS84 KCRP 191438
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
938 AM CDT SAT MAR 19 2016

...The Flood Warning continues for the following river in Texas...

   Oso Creek Near Corpus Christi affecting Nueces County

.Recent rainfall over the area will keep the aforementioned 
river above flood stage for the next few days.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp

&&

TXC355-200838-
/O.EXT.KCRP.FL.W.0005.000000T0000Z-160321T0930Z/
/OOST2.2.ER.160319T0853Z.160319T1500Z.160320T1730Z.NO/
938 AM CDT SAT MAR 19 2016

...Flood Warning extended until Sunday morning...

The Flood Warning continues for the Oso Creek near Corpus Christi.
* until Sunday morning, or until the warning is cancelled.
* At 9:15 AM Saturday, the stage was 21.3 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 20.0 feet.
* Forecast: Crest near 21.6 feet this afternoon. Drop below flood
  stage Sunday morning.
* At 20.0 feet, moderate lowland flooding occurs, from the headwaters 
  near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
  and low bridges near the creek are also flooded.

&& 

LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737             

$$
722 
WGUS84 KCRP 200247
FLSCRP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT SAT MAR 19 2016

...The Flood Warning is cancelled for the following rivers in 
Texas...

  Oso Creek Near Corpus Christi affecting Nueces County
  
.The aforementioned creek is now expected to remain below 
flood stage so the Flood Warning has been cancelled. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

 
Stay tuned to NOAA Weather Radio, local TV and radio
stations, or cable TV outlets, for the latest weather 
information, as additional rainfall could affect crest 
forecasts. 

For the latest river stages and forecasts visit our AHPS page at: 
http://water.weather.gov/ahps2/index.php?wfo=crp
$$

&&

TXC355-200317-
/O.CAN.KCRP.FL.W.0005.000000T0000Z-160321T0930Z/
/OOST2.2.ER.160319T0853Z.160319T1745Z.160320T0150Z.NO/
947 PM CDT SAT MAR 19 2016

The Flood Warning is cancelled for
  the Oso Creek Near Corpus Christi.
* At  9:15 PM Saturday the stage was 19.9 feet.
* No flooding is forecast.
* Fell below flood stage at  8:50 PM Saturday.
* Flood stage is 20.0 feet.
* Forecast:  The river has fallen below flood stage and will 
  continue a slow fall but will remain above bankfull stage 
  for the next couple of days.

* At 20.0 feet Moderate lowland flooding occurs, from the headwaters 
near Violet Road, or Farm to Market 24, to Oso Bay. Secondary roads 
and low bridges near the creek are also flooded.
&&
 
LAT...LON 2778 9774 2785 9769 2771 9741 2773 9736
      2769 9726 2760 9737

$$

CB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at Mar 19, 12:57 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Mar 19, 12:57 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1257 AM CDT SAT MAR 19 2016

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...IFR/MVFR CEILINGS/VISIBILITIES/STRONG TO SEVERE WIND
ASSOCIATED WITH SHOWERS/THUNDERSTORMS OVER THE SERN SECTIONS AND
WL CONTINUE FOR THE NEXT HOUR OR TWO. AFTERWARD...PREDOMINATE
MVFR CEILINGS EXPECTED OVER MOST LOCATIONS. INCREASING PREVAILING
NORTH WIND AND MVFR/VFR CEILINGS EXPECTED SATURDAY MID MORNING/
AFTERNOON. PREDOMINATE VFR CEILINGS/DECREASING WIND SATURDAY
EVENING.

&&

.PREV DISCUSSION... /ISSUED 1132 PM CDT FRI MAR 18 2016/

DISCUSSION...AGREED WITH SPC REGARDING SVR WATCH FOR THE SERN
CWA/ADJACENT WATERS UNTIL 09Z SAT...LAPS CIN PROFILE NOTWITHSTANDING.
WCN ALREADY ISSUED. UPDATED THE CORRESPONDING WX GRIDS AND THE
ZFP/CWF. NO OTHER CHANGES.

PREV DISCUSSION... /ISSUED 930 PM CDT FRI MAR 18 2016/

DISCUSSION...DID A QUICK UPDATE FOR ADJUSTING FIRST PERIOD GRIDS.
LOOKS LIKE THE STRONG/SEVERE CONVECTION WILL MAINLY BE CONFINED TO
THE WESTERN AREAS WHERE CAP IS WEAKEST AND INSTABILITY IS
GREATEST. FARTHER EAST...CAP IS STRONGER AND NEAR THE COAST A
MARINE LAYER MAY WELL PRECLUDE STORMS FROM BECOMING TOO STRONG.
AFTER COORDINATION WITH SPC...WILL HANDLE THE STRONG/ISOLATED
SEVERE CONVECTION BY WARNINGS (TOO CONFINED TO THE WEST FOR A
WATCH)...ALTHOUGH COULD NOT RULE OUT A ROGUE STORM EAST OF THE
HIGHWAY PRODUCING HAIL NEAR 1 INCH. LOWERED POPS A BIT OFF IN THE
GULF FOR THIS EVENING...BUT INCREASED THEM AFTER 06Z EASTERN AREAS
WHERE ONLY 50 POPS OR LESS WERE FORECAST. OVERALL...FORECAST IS OK
THE REST OF THE WAY. UPDATES ARE OUT.

PREV DISCUSSION... /ISSUED 600 PM CDT FRI MAR 18 2016/

DISCUSSION...SEE 00Z AVIATION DISCUSSION.

AVIATION...WILL BASE CONVECTION FORECAST ON A BLEND OF THE HRRR
(WHICH HAS BEEN CONSISTENT AND SLIGHTLY SLOWER WITH EACH RUN) AND
TO A LESSER EXTENT THE TIMING OF THE FRONTAL BOUNDARY WHICH SHOULD
BEGIN TO MOVE INTO THE NORTHERN PORTIONS OF THE AREA AROUND 03Z
THEN MOVE THROUGH THE REMAINDER OF THE AREA BY 07Z. MAY MAKE SOME
LAST MINUTE CHANGES (MAINLY FOR FORECAST WITHIN THE FIRST SIX
HOURS)...BASED ON RADAR TRENDS. THUS...WILL HAVE VCTS IN KLRD TO
START...AND PUT VCTS FARTHER EAST BY 02Z/03Z (MAY ADJUST LAST
MINUTE BY AN HOUR OR SO). WILL HAVE TEMPO THUNDER WITH SUSTAINED
30 KTS AND GUSTS 40KTS STARTING 00Z/01Z AT KLRD...THEN 02Z-04Z
OTHER TERMINALS...WITH THE STRONGEST STORMS SOUTH OF THE AREA BY
04Z/05Z AND 07Z/08Z FROM WEST TO EAST. STILL POTENTIAL FOR SOME
MORE STRATIFORM THUNDER IN THE TERMINALS (MAINLY EASTERN) AFTER
FROPA THROUGH ABOUT 11Z...AND HAVE GONE WITH CATEGORICAL THUNDER
EASTERN TERMINALS. WILL END THUNDER EASTERN TERMINALS BY
11Z...WITH A MENTION OF (PROB30) A FEW LINGERING SHOWERS KCRP
AFTER 11Z. GUSTY NORTH WINDS WITH FROPA...MAINTAINING THEIR GUSTS
THROUGH MOST OF THE AFTERNOON THEN TAPERING OFF LATE (BUT STILL
SUSTAINED 11 KNOTS). CONCERNING CIGS...AM EXPECTING MVFR
CONDITIONS TO DEVELOP OVER THE TERMINALS BEFORE FROPA...THEN
CONTINUE THROUGH THE MORNING BEFORE THEY IMPROVE AOA 16Z (SEE
INDIVIDUAL TERMINALS FOR DETAILS). COULD HAVE IFR OR LOWER CIGS
WITH THE STRONGEST CONVECTION. ENOUGH SAID...WANTED TO GET THIS
OUT WHILE I HAD THE TIME.

PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 18 2016/

SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.

MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).

LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    64  49  67  50  71  /  30  10  10   0   0
VICTORIA          64  43  65  42  69  /  20  10   0   0   0
LAREDO            60  49  65  48  74  /  10  10  10   0   0
ALICE             64  47  67  46  73  /  20  10  10   0   0
ROCKPORT          65  53  65  55  67  /  30  10  10   0   0
COTULLA           62  47  66  45  74  /  10  10   0   0   0
KINGSVILLE        65  48  67  47  73  /  20  10  10   0   0
NAVY CORPUS       65  55  65  56  68  /  30  10  10   0   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM EARLY THIS MORNING TO 1 AM CDT
     SUNDAY FOR THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM
     BAFFIN BAY TO PORT ARANSAS...BAYS AND WATERWAYS FROM PORT
     ARANSAS TO PORT O'CONNOR...COASTAL WATERS FROM BAFFIN BAY
     TO PORT ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT
     ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM
     BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM
     PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     DENSE FOG ADVISORY UNTIL 5 AM CDT EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM.

&&

WC/87...AVIATION
Hazardous weather outlook, Mar 18, 4:05 PM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
405 PM CDT FRI MAR 18 2016

TXZ229>234-239>247-191200-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
405 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY
OVERNIGHT OVER SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER
THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE
AGAIN ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

GMZ230-235-250-255-270-275-191200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
405 PM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING
AND OVERNIGHT OVER THE GULF WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS
SATURDAY MORNING.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS
FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING.

STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT
ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

GW/WC/LK

In the hours before

Local storm report, Mar 19, 1:15 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     DRISCOLL                27.67N 97.75W
03/19/2016                   NUECES             TX   LAW ENFORCEMENT

            DPS CORPUS CHRISTI REPORTS POWER POLES DOWN ALONG HIGHWAY
            77. ALSO...SEVERAL SEMI TRUCKS BLOWN OVER ON HIGHWAY 77.

&&

GWILK
Local storm report, Mar 19, 1:17 AM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     CORPUS CHRISTI          27.71N 97.29W
03/19/2016  60.00 MPH        NUECES             TX   TRAINED SPOTTER

            60 MPH WINDS AND PENNY SIZE HAIL REPORTED BY SPOTTER AT
            WEBER AND GOLLIHAR.

&&

ANIEVES
Local storm report, Mar 19, 1:31 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
131 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 AM     TSTM WND GST     CORPUS CHRISTI          27.75N 97.42W
03/19/2016  M60 MPH          NUECES             TX   ASOS

            NAS CORPUS CHRISTI 60 MPH GUSTS AT 131 AM.

&&

GWILK
Local storm report, Mar 19, 1:36 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
136 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     MARINE TSTM WIND ARANSAS PASS            27.90N 97.15W
03/19/2016  E58 MPH          SAN PATRICIO       TX   SHIP

            MARINER ON BOARD VESSEL AT ARANSAS PASS

&&

LKEYS
Local storm report, Mar 19, 1:44 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
144 AM CDT SAT MAR 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 AM     MARINE TSTM WIND CORPUS CHRISTI          27.75N 97.42W
03/19/2016  E0 MPH           NUECES             TX   C-MAN STATION

            BOB HALL PIER REPORTS 37 KNOTS WIND GUSTS

&&

GWILK
Special weather statement, Mar 19, 2:07 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
207 AM CDT SAT MAR 19 2016

TXZ245>247-190800-
CALHOUN-REFUGIO-ARANSAS-
207 AM CDT SAT MAR 19 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ARANSAS...CALHOUN
AND NORTHEASTERN REFUGIO COUNTIES...

AT 207 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ARANSAS NWR...OR
13 MILES SOUTHWEST OF SEADRIFT...MOVING NORTHEAST AROUND 30 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKPORT...SEADRIFT...PORT O'CONNOR...LONG MOTT...INDIANOLA...ARANSAS NWR...
MATAGORDA ISLAND STATE PARK...TIVOLI...MAGNOLIA BEACH...ALAMO BEACH AND
AUSTWELL.

LAT...LON 2831 9633 2807 9670 2801 9703 2846 9692
      2859 9661 2858 9661 2857 9660 2861 9656
      2857 9656 2856 9653 2864 9650 2864 9649
      2862 9648 2859 9651 2860 9648 2859 9645
      2859 9647 2855 9652 2845 9640
TIME...MOT...LOC 0707Z 224DEG 33KT 2826 9684

GW

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 7:04 PM CDTSevere Thunderstorm WarningCRPWebb41 min
Mar 18, 7:36 PM CDTFlash Flood WarningCRPWebb3 hr
Mar 18, 7:45 PM CDTSevere Thunderstorm WarningCRPWebb45 min
Mar 18, 8:21 PM CDTSevere Thunderstorm WarningCRPWebb54 min
Mar 18, 8:53 PM CDTSevere Thunderstorm WarningCRPLa Salle52 min
Mar 18, 9:12 PM CDTSevere Thunderstorm WarningCRPWebb48 min
Mar 18, 9:20 PM CDTAreal Flood AdvisoryCRPLa Salle, Webb3 hr
Mar 18, 9:45 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb30 min
Mar 18, 10:00 PM CDTSpecial Weather StatementCRPWebb30 min
Mar 18, 10:04 PM CDTSevere Thunderstorm WarningCRPWebb41 min
Mar 18, 10:14 PM CDTSevere Thunderstorm WarningCRPLa Salle, Webb31 min
Mar 18, 10:18 PM CDTSpecial Weather StatementCRPGoliad, Victoria27 min
Mar 18, 10:33 PM CDTSevere Thunderstorm WarningCRPWebb42 min
Mar 18, 10:37 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria38 min
Mar 18, 10:46 PM CDTSpecial Weather StatementCRPLa Salle44 min
Mar 18, 10:58 PM CDTSevere Thunderstorm WarningCRPDuval62 min
Mar 18, 11:11 PM CDTSevere Thunderstorm WarningCRPGoliad, Victoria49 min
Mar 18, 11:37 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces38 min
Mar 19, 12:04 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio56 min
Mar 19, 12:07 AM CDTSpecial Marine WarningCRP113 min
Mar 19, 12:08 AM CDTMarine Dense Fog AdvisoryCRP4 hr
Mar 19, 12:14 AM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg, Nueces31 min
Mar 19, 12:27 AM CDTSevere Thunderstorm WarningCRPSan Patricio63 min
Mar 19, 12:45 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio45 min
Mar 19, 1:10 AM CDTSevere Thunderstorm WarningCRPAransas, San Patricio50 min
Mar 19, 1:25 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio50 min
Mar 19, 1:59 AM CDTSpecial Marine WarningCRP2 hr
Mar 19, 2:07 AM CDTSpecial Weather StatementCRPAransas, Calhoun53 min
Mar 19, 5:32 AM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more10 hr

Nearby

River Flood Warnings in Texas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.